MAUDE Adverse Event Report: COOK INC ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G09535
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a visual inspection by the distributor, a roadrunner the firm lt hydrophilic wire guide had a "fluff" like particle in the internal packaging and a second roadrunner the firm lt hydrophilic wire guide had a "purple stain".There was no patient involvement.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Pma/510(k) # - k182985 this report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: b5, d9, h3 h3: device evaluated by mfg = other (81) - device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Upon return and initial evaluation of the two complaint devices, a purple stain was noted inside the package of both devices; however, the "fluff" was not noted.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Corrected information: b1, h1 = upon completion of the investigation, it was determined that the purple ¿stain¿ was likely the result of minor surface damage to either the purple clips located on the wire guide holder, or the purple j-inserter included in the package.This is not considered foreign matter.Additionally, the ¿fluff¿ originally reported by the customer appears to have been exterior to the package seal and was not located upon investigation of the device.Foreign matter was not found within the device packaging.Per a search of risk documentation and previous complaint data, there is no evidence to suggest that surface damage to the purple clips or j-inserter would be likely to cause or contribute to a death or a serious injury if the failure were to recur.Furthermore, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury was alleged, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key16665628
Report Number1820334-2023-00361
Device Sequence Number12416196
Product Code DQX
UDI-Device Identifier00827002095359
UDI-Public(01)00827002095359(17)260118(10)15170239
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/18/2026
Device Model NumberG09535
Device Catalogue NumberRLPC-35-260
Device Lot Number15170239
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer04/17/2023
07/21/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date05/17/2023
08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown